# SDR 03FDEA02303

- Difficulty date: December 26, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: AKC75981
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE AFT SNUBBER TOP AND BOTTOM SUPPORT PLATE FOUND WORN.  REMOVED WORN SUPPORT PLATE AS PER SRM 51-31-01 VOL. II AND INSTALLED   NEW SUPPORT ASSY AT TAILCONE AFT SNUBBER TOP AND BOTTOM AS PER SRM 51-35-01 VOL.   II.
